Birth Control Side Effects Anyone???
I have a dilemma. I have been on the Depo shot since I was 16. I switched to pills at 18, then returned to the shot at 19 and stayed on it for two more years. When my husband and I decided to try for our daughter, it took 9 months. I never had issues with weight gain while on the shot and now...well, I've gained 60lbs and it is getting harder to try to shed this weight off. Anyone out there have similar issues and was able to lose weight just with diet and moderate exercise while on the shot? I have a neck injury so I cannot do any high impact activities. Please help :-(.
Sorry for the late response, but I was able to speak to my nurse about it. The moment I walked into the door and explained that I wanted to discuss my options. She immediately noticed my weight gain in my charts and said that it could be a problem. We are now exploring other options, especially since we are not wanting to conceive for perhaps another two years plus. I have been eating healthy and working out as best as I can. I have not been on the shot for about 3 weeks now...major withdrawals!! But I'm doing great!! I have been able to lose weight easier now that the meds are running lower. Thank you for your support!!!!!